| Catalog Number |
210191 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Bent hohmann retractor has been damaged due to use.Replacement needed.Case type: tka.
Additional Manufacturer Narrative
Reported event: -customer reported that the bent hohmann retractor has been damaged due to use.Device evaluation and results: -device evaluation was performed and the bent hohmann retractor event was confirmed.Device history review: -review of the device history records indicate 100 devices were manufactured and accepted into final stock on 02/08/17 with no reported discrepancies.Complaint history review: -based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the bent hohmann retractor.There have been no others event for the referenced lot number.Conclusions: -the bent hohmann retractor was inspected under a microscope, revealing multiple spots where it was hit by a cutting tool.Material from the surface of the retractor appears to have been removed as a result of contact with the cutting tool.Corrective action/preventive action: -as the event did not involve a manufacturing related product problem indicating a non-conformity, adverse trend, or unanticipated hazard, no corrective action is required at this time.
Event or Problem Description